关注
Shengda Zeng
Shengda Zeng
Faculty of Mathematics and Computer Science, Jagiellonian University
在 ylu.edu.cn 的电子邮件经过验证
标题
引用次数
引用次数
年份
Chaos analysis and asymptotic stability of generalized Caputo fractional differential equations
D Baleanu, GC Wu, SD Zeng
Chaos, Solitons & Fractals 102, 99-105, 2017
1442017
Discrete chaos in fractional sine and standard maps
GC Wu, D Baleanu, SD Zeng
Physics Letters A 378 (5-6), 484-487, 2014
1242014
Evolutionary problems driven by variational inequalities
Z Liu, S Zeng, D Motreanu
Journal of Differential Equations 260 (9), 6787-6799, 2016
982016
Partial differential variational inequalities involving nonlocal boundary conditions in Banach spaces
Z Liu, S Migórski, S Zeng
Journal of Differential Equations 263 (7), 3989-4006, 2017
912017
Lattice fractional diffusion equation in terms of a Riesz–Caputo difference
GC Wu, D Baleanu, ZG Deng, SD Zeng
Physica A: Statistical Mechanics and its Applications 438, 335-339, 2015
812015
A class of fractional differential hemivariational inequalities with application to contact problem
S Zeng, Z Liu, S Migorski
Zeitschrift für angewandte Mathematik und Physik 69 (2), 1-23, 2018
692018
Discrete fractional diffusion equation
GC Wu, D Baleanu, SD Zeng, ZG Deng
Nonlinear Dynamics 80 (1), 281-286, 2015
692015
Fractional differential equations of Caputo–Katugampola type and numerical solutions
S Zeng, D Baleanu, Y Bai, G Wu
Applied Mathematics and computation 315, 549-554, 2017
622017
Maximum principles for multi-term space-time variable-order fractional diffusion equations and their applications
L Zhenhai, Z Shengda, B Yunru
Fractional Calculus and Applied Analysis 19 (1), 188-211, 2016
602016
Partial differential hemivariational inequalities
Z Liu, S Zeng, D Motreanu
Advances in Nonlinear Analysis 7 (4), 571-586, 2018
582018
Finite-time stability of discrete fractional delay systems: Gronwall inequality and stability criterion
GC Wu, D Baleanu, SD Zeng
Communications in Nonlinear Science and Numerical Simulation 57, 299-308, 2018
582018
A class of time-fractional hemivariational inequalities with application to frictional contact problem
S Zeng, S Migórski
Communications in Nonlinear Science and Numerical Simulation 56, 34-48, 2018
492018
Hyperbolic hemivariational inequalities controlled by evolution equations with application to adhesive contact model
S Migórski, S Zeng
Nonlinear Analysis: Real World Applications 43, 121-143, 2018
482018
Existence results for double phase implicit obstacle problems involving multivalued operators
S Zeng, Y Bai, L Gasiński, P Winkert
Calculus of Variations and Partial Differential Equations 59 (5), 1-18, 2020
412020
Positive solutions for nonlinear singular elliptic equations of p-Laplacian type with dependence on the gradient
Z Liu, D Motreanu, S Zeng
Calculus of Variations and Partial Differential Equations 58 (1), 1-22, 2019
372019
A class of differential hemivariational inequalities in Banach spaces
S Migórski, S Zeng
Journal of Global Optimization 72 (4), 761-779, 2018
372018
Differential variational inequalities in infinite Banach spaces
LIU Zhenhai, Z Shengda
Acta Mathematica Scientia 37 (1), 26-32, 2017
352017
Nonlinear evolutionary systems driven by mixed variational inequalities and its applications
Z Liu, D Motreanu, S Zeng
Nonlinear Analysis: Real World Applications 42, 409-421, 2018
332018
Mixed variational inequalities driven by fractional evolutionary equations
S Migórski, S Zeng
Acta Mathematica Scientia 39 (2), 461-468, 2019
322019
Noncoercive hyperbolic variational inequalities with applications to contact mechanics
S Zeng, S Migórski
Journal of Mathematical Analysis and Applications 455 (1), 619-637, 2017
312017
系统目前无法执行此操作,请稍后再试。
文章 1–20